MAUDE Adverse Event Report: MASIMO - 15750 ALTON PKWY PRONTO SPOT CHECK PULSE CO-OXIMETER

MASIMO - 15750 ALTON PKWY PRONTO SPOT CHECK PULSE CO-OXIMETER
Model Number 25212
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported the pronto, cable, and sensor were "not providing accurate readings" as the measurements were "off by 2-3 data points" compared to a blood draw.No patient impact or consequences were reported.
 
Additional Manufacturer Narrative
Other text: the product has been returned to masimo; however the investigation could not be completed at the time of this report.When the investigation is complete a follow up report will be submitted.
 
Additional Manufacturer Narrative
Additional manufacuring narrative: the returned device was evaluated.During evaluation the device passed all visual and functional testing.During simulation testing, the device passed manual and preset conditions and provided accurate measurements.The unit was found to visually and audibly alarm during alarm conditions.The unit was determined to be functioning as designed., other, other text: additionally, the returned cable and sensor were evaluated and passed visual, functional, and sphb simulation testing.No product performance issues related to sphb readings were identified.
 
Event or Problem Description
The customer reported the pronto, cable, and sensor were "not providing accurate readings" as the measurements were "off by 2-3 data points" compared to a blood draw.There was no patient impact or consequence reported.

Brand Name
PRONTO SPOT CHECK PULSE CO-OXIMETER
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 15750 ALTON PKWY
15750 alton pkwy
irvine CA 92618
Manufacturer (Section G)
MASIMO - MEXICALI
industrial vallera de mexicali calzada del oro, no.2001
mexicali, baja california 21600
MX   21600
Manufacturer Contact
tahereh sedighi
15750 alton pkwy
irvine, CA 92618
9492977862
MDR Report Key17695722
Report Number3019388613-2023-00213
Device Sequence Number2608948
Product Code DQA
UDI-Device Identifier00843997008921
UDI-Public00843997008921
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K091057
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 08/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number25212
Device Catalogue Number9167
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/15/2023
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/09/2023
Supplement Date Received by Manufacturer09/15/2023
Initial Report FDA Received Date09/06/2023
Supplement Report FDA Received Date10/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/21/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
4059 LNCS-II SPHB SENSOR, 4071 MD20-1.5 CABLE.; 4059 LNCS-II SPHB SENSOR, 4071 MD20-1.5 CABLE.
Patient SexUnknown